# SDR SWAA093620

- Difficulty date: June 1, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 64,380 hours, 56,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fluid
- Part number: 311A1000
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DIVERSION / INFLT SHUTDOWN / DECLARED EMERGENCY.  SUSPECTED POSSIBLE FUEL LEAK FROM NR 2 ENGINE.  FLUID ON TOP OF WING.  NR 2 ENGINE WAS SHUT DOWN PER QRH.  FLIGHT WAS DIVERTED TO ORF.  REMOVED AND REPLACED FASTENERS ON RT WING UPPER AFT PYLON PER SRM.
